Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 1 | Page No.: 181-184
DOI: 10.3923/jas.2008.181.184
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Probabilistic Aspects of Lagrange 3D-Interpolational

Kamal Al-Dawoud

Abstract:
In this study, the problem of polynomial 3D interpolation on finite elements is studied and probabilistic aspects of finite-element approximation on three-dimensional models is presented. The theorems for new probabilistic properties of basis functions are proved.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Kamal Al-Dawoud , 2008. Probabilistic Aspects of Lagrange 3D-Interpolational. Journal of Applied Sciences, 8: 181-184.

DOI: 10.3923/jas.2008.181.184

URL: https://scialert.net/abstract/?doi=jas.2008.181.184

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom